# SDR GTIA2016041901525

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 6,183 hours, 2,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FLASHLIGHT INOPERATIVE.  R & R F/O FLASHLIGHT IAW CMM 25-60-02.  OPS CHECK GOOD.  ALSO, IAW EMERGENCY DWG NK320-232-EQ.
